# SDR 97UAL900267

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Shroud
- Condition: Smoking
- Location: Apu
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MECHANIC SAW SMOKE AROUND APU EXHAUST SHROUD AREA.  AIRCRAFT INSPECTED IN AREA OF APU EXHAUST SHROUD.  SMOKE DETERMINED TO BE BURN OFF OF RESIDUAL GLYCOL.
